MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CRTS SM IL VLV UTZ BACCATH ACC; DEFAULT

INTEGRA LIFESCIENCES SWITZERLAND SAR CRTS SM IL VLV UTZ BACCATH ACC; DEFAULT
Catalog Number 828813PL
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Cyst(s) (1800); Irritability (2421); Cognitive Changes (2551)
Type of Reportable Event Serious Injury
Event or Problem Description
A customer reported that her husband had a certas valve (id unknown) implanted on (b)(6) 2025 with setting 5.Shortly after the surgery, it had somehow reset itself to level 2, without any exposure to mri or authorized reprogramming.This unexpected change led to over drainage of cerebral spinal fluid, the development of a hygroma, and cognitive and behavioral collapse in the patient.He became paranoid, aggressive, and unrecognizable a complete departure from his usual calm and kind demeanor.Some settings details since 2/17/2025 are: 5-3-8-7--3-8-7-6--5-current.All since 2/17 - regardless of manually being changed or changing "on their own" as they did in the beginning." the valve remains implanted and stable.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d1, d2a, d3, d4, d9, g3, g6, h2, h3, h4, h11.The certas valve (id 28813pl) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CRTS SM IL VLV UTZ BACCATH ACC
Common Device Name
DEFAULT
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22864206
Report Number3013886523-2025-00219
Device Sequence Number18048027
Product Code JXG
UDI-Device Identifier10381780535805
UDI-Public(01)10381780535805(17)241010(10)7461571
Combination Product (Y/N)N
PMA/510(K) Number
K223330
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number828813PL
Device Lot Number7461571
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown